# SDR ASAA2017051720798

- Difficulty date: May 17, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 17,752 hours, 5,728 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 041510000
- Condition: Intermittent
- Location: Aft Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMPERATURE CYCLING BETWEEN 15 DEGREES C AND 40 DEGREES C WITH TEMPERATURE CONTROLLER KNOB IN FULL COLD POSITION. OCCURRED AT FL 360, 340, AND 320. ALL OTHER INDICATIONS NORMAL. SUPPLY DUCT INDICATED 15 DEGREES C - 40 DEGREES C BUT PASSENGER CABIN REMAINED CONSTANT AT 20 DEGREES C.  ACFT GROUNDED.   NO FAULTS FOUND ON BOTH PACK/ZONE TEMP CONTROLLER BITE CHECKS. FOUND AFT CABIN ZONE TEMP SENSOR FAN WORKING INTERMITTENTLY.  REPLACED FAN. INSTALLATION TEST PASSES. GROUND VERIFICATION SUCCESSFUL IAW FIM 21-61/863.
